Entertainment

Dance Instructor, Kaffy Recounts Near-Death Experience

Dance Instructor, Kaffy Recounts Near-Death Experience

Nigerian dancer, Kafayat Shafau, better known as Kaffy has shared her near-death experience and advised her fans and followers to be careful with any drug they are given.

In a post shared on Instagram, the celebrity dancer expressed gratitude to her fans and friends for the rapid response and recuse after taking a drug she was allergic to.

On her Instagram stories she wrote; “I’m grateful for life today! I was near-death. Pls be careful with any drug you are given. You could be lethargically allergic without knowing”.

She also posted a video to recall the ordeal. She said her lungs were collapsing, eyes changing colours, belly swelling, and taking breath felt like she was slipping into a dangerous sleep.

In her caption she wrote;

“Lungs collapsing, Eyes changing color, Belly swelling, Taking breathe feeling like, I was slipping into the dangerous sleep.

“But MERCY SAID NO! Thank you God for another chance. A lot don’t make it through these avoidable deaths. I am not better than them , I am grateful for your MERCY , NOT TODAY said the LORD!

“Be careful some medication can be lethargic to your system there are allergies we might not know of. God protect you all!

“Thank you all for your prayers and calls . Sorry I could not pick a lot of them . I am grateful for the love that surrounded me”.

Leave a Comment

TagsKaffy
Share: